# SDR HEEA0015261

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064102300
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VHF TRANSCEIVER TRANSMITS ARE GARBLED.  SIDETONE FADES.  PERFORMED PRELIMINARY INSPECTION.  REMOVED CORROSION FROM UNIT.  ADJUSTED CARRIER SQUELCH, MIC GAIN, SIDETONE AND COMPRESSOR.  AFTER FURTHER TESTING, UNIT STOPPED TRANSMITTING.
